Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Strange fatigue like symptoms..
Aug 27, 2002

Dr. Bob,

I have some strange symptoms. I am suspecting HIV since event 3 months back. A couple of times during this period (one 5 weeks later and another today) I felt strage feelings in my body.

It starts out like some itching and tingling in the stomach. Then it proceeds to vibrating feeling in the head. It slowly becomes worse with feeling of blood gushing out to various parts of the body. I went to the toilet and felt blood running fiercely in to the legs. Simultaneously I have pain in the stomach, head and suddenly feeling that I am almost fainting.

All this takes place for 30 minutes and then I am fine although some head ache still remains. The eyes especially turn bright red nad visibly blood gushing in the eyes during this time.

I had similar phenomenon happening six months before (prior to the risk exposure) 3 times in 6 months. I thought it was due to CREATINE as I was taking it and doing weight training.

I stopped creatine but it still recurs.

1. Is this neuropathy? 2. I read there is link to ARS with HIV, AIds symptoms. Is this signalling to start therapy?

2. Is this "meningitis"?

Can you please answer. -- Will be grateful.

-Worried

Response from Dr. Frascino

Dear Worried,

Itching/tingling in the stomach, vibrating head, the sensation of blood gushing to various parts of your body, stomach pain, almost fainting, and bloodshot eyes are not at all indicative of HIV. Besides, you mention you had similar episodes "prior to the risk exposure." So exactly how could you think this was HIV-related? No, it's not neuropathy. No, you shouldn't start therapy. No, it's not meningitis. Three things you need:

1. To relax because this is definitely not HIV-related. 2. A visit to your doctor, if these episodes recur or continue. 3. some common sense.

Good luck worried. Don't worry any longer about HIV, but do follow-up with your general medical doctor if you're still having the symptoms you described, OK?

Dr. Bob


Previous
dr bob plzz answer {INDIA} ...MY ANGEL
Next
Follow up question--Aug 7--please it is important

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement